This is the best forum I could think of to post this question in:
I’ve been an off-and-on lifter for about 6 years. I took about a 2-year lay-off due to health problems. (…which, I can elaborate on, if someone thinks it is relevant.)
I’ve been back into the gym for almost exactly 3 months now. About 2 months ago, I started to develop a small amount of gyno; the “button-shaped” thingy under the nipple. ONLY in the right nipple. Revenge from TRT I think… more on that soon.
Thing is, I’m not on any steroids; not even a simple test cycle or anything like that.
So, here is why I post this issue here; you guys know AI’s and SERM’s better than any Dr. I could talk to around my neck of the woods.
In my state, I can order blood panels without a Dr. recommendation, so I’m going to check my Prolactin, Estradiol, and total Testosterone. I’ll reply back here with those results once they come in.
I’ve waited about 2 months for this thing to disappear. I was once on TRT for about 8 months, like 4 YEARS ago; developed a small amount of gyno in the OTHER nipple (…last time, it was my left; this time, it’s on the right.) and I took clomid (standard dosage) for about 3 months and it went away completely. I was taking less than 100mg per MONTH of test cypionate at the time. Clearly, my balls were still healthy. Also, since I’ve gained (…many won’t believe this, but that’s OK…) 15 lb and LOST 2" off my waist since hitting the gym again, things are probably “OK” down there.
Right now, I am taking two medications, neither of which are known to cause gyno, or effect testosterone levels:
Clonidine (blood pressure medication I take off-label for insomnia. Non-addictive, and has fixed my sleep problems.)
Buprenorphine (…pain medication. Any study on this opiate has suggested there is no repression of testosterone, even at very high levels.)
That’s about all I can think of to type about here, now. Lemme know what other information you guys might need, and I’ll provide it. I know this is for SURE a bit pre-mature, as I haven’t gotten the blood-work back yet, but I had spoken to two people who said - more or less - that no matter what my blood-panel says, the best medication for gyno these days is Anastrozole.
That’s why I made this thread now.
Is that the case?
Is it true that I should get some Anastrozole for the gyno, regardless of prolactin levels?
Thanks for your help, guys. I’ve been on this site for over 5 years now, lurking in the shadows, reading your posts, (…many originating and/or antiquated from Infuriated George’s sticky) and I finally find myself in a place where I must post SOMEWHERE to get some advice.
I cannot (likely) get advice about this from my general practitioner. Here’s why:
#1. I (…and the other people reading this post) know more about male hormones than nearly all GP’s. AND, I would need a recommendation FROM my GP to see a hormone specialist… but I think the community on T-Nation in this forum are better equipped than most hormone specialists… at least in THIS scenario. So, seeing a GP (…which I already did, BTW, just to get a recommendation to someone who MAY be able to help me) is probably not the best course of action.
What do you guys think?
#2 I’m not an idiot. I make TONS of mistakes, ALL DAY EVERY DAY, but I’m not a retard. However, I’ve met my fair share of stupid doctors as you all have… but the vet posts I’ve seen in these forums show me you guys got at least PART of the answer to what I need… if not the whole damned enchilada.
Over and out.
I’ll post pics if need be. It’s asymmetrical gynecomastia. No “button” on the left pectoral; a “puffy” nipple on the right.
I know I’m running out of time with this.
I’m almost 30, & this has been around for almost 3 months. Past the 6-month mark, I’m looking at a vocation requiring whet nursing…
…so I post here, because I gotta worry about PURCHASING the pharms, waiting for shipping, etc. I don’t want a fucking puffy right nip for the rest of my life… FOR NO DAMN GOOD REASON, RIGHT?
All the best, folks,
PS: I have another username, but I need to keep this on the down-low. (…other username is my LEGAL name.)